Journal article icon

Journal article

Correlation functions in a corner-shaped Ising model.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physrevlett.76.4813

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Latrémolière, FT More by this author
Journal:
Physical review letters
Volume:
76
Issue:
25
Pages:
4813-4816
Publication date:
1996-06-05
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:dbccf281-4275-418f-ae0d-783e1524a7e7
Source identifiers:
20100
Local pid:
pubs:20100
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP